# SDR ABXR2020091400089

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Bs 173-287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW RIGHT HAND STA 287 RBL 25 VERT CHORD CRACKED NEXT TO FASTENER HEAD.  REPAIR CHORD IAW BOEING 767 SRM, IAW BOEING 767 SRM 51-70-12 FIG 1 SHEET 1-7.  SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL SHEET 10 AND BOEING DRAWING 141T2938.
